Change search
ReferencesLink to record
Permanent link

Direct link
Solutions of gasdynamic equations associated with classical and new conservation laws
Blekinge Institute of Technology, Faculty of Engineering, Department of Mathematics and Natural Sciences.
2015 (English)In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 268, 52-58 p.Article in journal (Refereed) Published
Abstract [en]

Exact solutions of the one-dimensional gasdynamic equations are constructed by applying the method of conservation laws to all point-wise conserved vectors of the equations under consideration. © 2015 Elsevier Inc.

Place, publisher, year, edition, pages
2015. Vol. 268, 52-58 p.
Keyword [en]
Physical properties, Conservation law; Conserved vectors; Exact solution; Gasdynamic equations; Point wise; Polytropic gas, Gas dynamics
National Category
Other Mathematics
Identifiers
URN: urn:nbn:se:bth-10615DOI: 10.1016/j.amc.2015.04.021ISI: 000361769000005ScopusID: 2-s2.0-84936851424OAI: oai:DiVA.org:bth-10615DiVA: diva2:855389
Available from: 2015-09-21 Created: 2015-09-15 Last updated: 2016-09-01Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Ibragimov, Nail
By organisation
Department of Mathematics and Natural Sciences
In the same journal
Applied Mathematics and Computation
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 99 hits
ReferencesLink to record
Permanent link

Direct link